| Model Number |
CATD-S |
| Medical Device Problem Code |
Material Deformation (2976)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
11/02/2021
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
The product was not returned for evaluation.Without the return of the device, the root cause of the problem cannot be determined.The manufacturing records for this lot were reviewed and did not reveal any outstanding discrepancies, design, or quality concerns.
Event or Problem Description
The patient was undergoing a thrombectomy procedure to treat a fistula graft using an indigo system catd aspiration catheter (catd) and a non-penumbra sheath.During the procedure, the physician completed approximately two to three passes in the target vessel using the catd.While advancing the catd through clot in the patient during the next pass, the physician kinked the catd at the distal end.Therefore, the catd was removed.The procedure was completed using another catd and the same sheath.There was no report of an adverse effect to the patient.